MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502240
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the urinary tract during a urethral stone removal procedure performed on (b)(6) 2021.During the procedure, the tip part of the sheath was found to be damaged.The procedure was completed with another navigator hd access sheath.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the urinary tract during a urethral stone removal procedure performed on (b)(6) 2021.During the procedure, the tip part of the sheath was found to be damaged.The procedure was completed with another navigator hd access sheath.There were no patient complications reported as a result of this event.Additional information received on january 30, 2022.It was clarified that the tip of the sheath was not damaged but instead it was the dilator's latch which was broken.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13172381
Report Number3005099803-2021-08022
Device Sequence Number4620022
Product Code FED
UDI-Device Identifier08714729838272
UDI-Public08714729838272
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2023
Device Model NumberM0062502240
Device Catalogue Number250-224
Device Lot Number0027967055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/30/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown